CureZone   Log On   Join
Re: Mirena side effects - SEIZURES Call Bayer healthcare report side effects.
 
emilyjnielson Views: 2,436
Published: 3 years ago
 
This is a reply to # 946,825

Re: Mirena side effects - SEIZURES Call Bayer healthcare report side effects.


Hi!

You are the only person I can find online that had the same experience as me with the Mirena. I had it inserted on 4/19/11 and removed 5/2/11. Shortly after insertion I started get auras/seizures. I had no idea what this weird deja vu sensation was. I only knew that it made me feel like a crazy person. I called to get it removed and was told my regular OBGYN couldn't see me for a long time and I wanted it out NOW so I went ahead and had the nurse practitioner remove it. When I described the deja vu/feeling crazy she just said, "huh, that's odd." Well, I kept having the seizures/auras about every 3 months or so. One day when I was having them I called my dad, who is a podiatrist and he told me that what was happening was seizures. I broke down in tears. I continue to have them about every 3 months or so. They go on for 2 days and then stop. I have told 2 OBGYNs and they both claim that the Mirena had nothing to do with the seizures.

Have you had any luck researching if this sort of thing has happened to other people? It is so disturbing every time it happens.
Any help would be appreciated.

Emily Nielson
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.org

2.203 sec, (1)